# SDR CA020722003

- Difficulty date: July 21, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 35,988 hours
- Engine: Ge CF680C2A5
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: BNK12F1203SD
- Condition: Burned
- Location: Hyd Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREDEPARTURE CHECK, IT WAS NOTICED THAT THE NR 2 ENGINE GREEN HYDRAULIC PUMP LOW PRESSURE LIGHT ON THE OVERHEAD PANEL, WAS NOT ON. IT WAS FOUND THAT NR 2 GREEN HYDRAULIC PUMP CONNECTOR FIN  DV213 WAS BADLY BURNED AND THAT THE PINS WERE HEAVILY CORRODED. THE CONNECTOR AND PINS WERE REPLACED, SYSTEM WAS TESTED PER MAINTENANCE MANUAL AND CHECKED SERVICEABLE, AIRCRAFT WAS RETURNED TO SERVICE.
